# SDR DXTA200601514

- Difficulty date: July 21, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 6,738 hours, 4,139 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Isolation Valve
- Part number: 991448712
- Part serial: 63A0009
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 96 hours, 65 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLT AT FL450 BAGGAGE DOOR SEAL LIGHT CAME ON APPROX 10 MINS LATER CABIN BEGAN CLIMBING CLOSED ISOLATION VLV AND DESCENDED TO FL410 CABIN ALT KEPT CLIMBING ACCOMP LOSS OF CABIN PRESS CHK LIST DESCENDED TO FL 250 AND CABIN ALT STABILIZED RED CABIN ALT MESSAGE CAME ON MOMENTARILY THEN EXTINGUISHED AS DESCENDED THROUGH FL250 EMERG DESCENT CHK LIST ACCOMPLISHED AND LANDED AT MADISON WISCONSIN WITHOUT INCIDENT.  R/R`D BAGGAGE DOOR SEAL P/N 9914553-1.  R/R`D BAGGAGE DOOR SEAL CHECK VALVE P/N 259A1PP.  OPS AND LEAK CHECK GOOD IAW CESSNA 750 MM CHPT 52-30-04.  REMOVED AND REPLACED BAGGAGE ISOLATION VALVE.  BAGGAGE ISOLATION FUNCTIONAL TEST AND CABIN  PRESSURIZATION FUNCTIONAL TEST AND CABIN PRESSURIZATION CHECKS
